# SDR DL733950578

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307WA
- Make and model: Boeing 737347
- Aircraft serial: 23440
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Bagg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND A DEEP GOUGE IN THE C-1 B/B DOOR IN MID-SECTION OF EXTERNAL SKIN 9 INCHES FROM AFT END.  CUT OUT DAMAGE AND REPAIRED PER SRM 52-00-01.
